EconPapers    
Economics at your fingertips  
 

Default risk in interest rate derivatives with stochastic volatility

Bomi Kim and Jeong-Hoon Kim

Quantitative Finance, 2011, vol. 11, issue 12, 1837-1845

Abstract: In this study, we consider short interest rate models of the Vascicek type with stochastic volatility and obtain formulas for default risk in interest rate derivatives. Corrections from a fast mean-reverting stochastic volatility are computed to show how they can affect the term structure of the interest rate derivatives. Our results for the defaultable bonds as well as the corresponding bond options are obtained as an extension of the non-defaultable case studied by Cotton et al. [Math. Finance, 2004, 14(2), 173–200].

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1080/14697688.2010.543426 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:11:y:2011:i:12:p:1837-1845

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

DOI: 10.1080/14697688.2010.543426

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:quantf:v:11:y:2011:i:12:p:1837-1845